JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Extension of the Lanczos-Phillips algorithm with Laurent biorthogonal polynomials and its application to the Thron continued fractions
Kaoru SawaYoshimasa Nakamura
Author information
JOURNALS FREE ACCESS

2020 Volume 12 Pages 1-4

Details
Abstract

The new Lanczos-Phillips type algorithm for computing the LDU decompositions of non-Hermitian Toeplitz matrices is presented by using Laurent biorthogonal polynomials. It can be applied to computation of the Thron continued fractions which are related to two point Padé approximations. We see that the new algorithm can compute the Thron continued fractions faster and more stably than the FG algorithm does.

Information related to the author
© 2020, The Japan Society for Industrial and Applied Mathematics
Next article
feedback
Top